MAUDE Adverse Event Report: CONMED CONMED; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

CONMED CONMED; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 00507118100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
A sales representative reported on behalf of a customer that the 00507118100, oscillator blade, 19.5 x 86 x 1.27 mm (.050") device was used in an unnamed procedure on approximately on (b)(6) 2026, and "the tooth of the saw blade has broken off after use.Removed debris from the surgical site and irrigated / flushed with saline solution.".The procedure was completed without any further complication, and with a delay of 2 minutes.There was no report of injury, medical/surgical intervention or extended hospitalization required for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CONMED
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key25185241
Report Number1017294-2026-00115
Device Sequence Number16026178
Product Code GFA
UDI-Device Identifier10845854009086
UDI-Public(01)10845854009086(17)301207(10)1513334
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00507118100
Device Lot Number1513334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown